# SDR CA081125018

- Difficulty date: November 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Engine: Pwa PT6A6
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Failed
- Location: Power Turbine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT TYPE ID PC-9. WHILE APPLYING POWER DURING A TOUCH AND GO, THE ENGINE STARTED VIBRATING. THE PILOT REDUCED THE POWER TO IDLE AND ABORTED T/O.   AS THE A/C SLOWED DOWN ON THE RUNWAY, OIL BEGAN TO SPRAY OVER THE CANOPY. ONCE CLEARED OF THE RUNWAY, THE PROPELLER SLOWED DOWN RAPIDLY AND THE ENG WAS IMMEDIATELY SHUTDOWN. POST FLIGHT INSP FOUND FRACTURED PT BLADES, THE EXHAUST DUCT HAS A HOLE THROUGH THE INNER "SKI JUMP", THE EXHAUST STACK HAS MULTIPLE HOLES AND DENTS AND THE ENGINE COWLING IS DENTED. MFG IS REQUESTED THE ENG BE FWD TO PLT 5 FOR INVESTIGATION.
